# SDR SWAA2022100350537

- Difficulty date: September 30, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 36,017 hours, 21,105 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

** CUSTOMER WALK ** R2 DOOR SLIDE SKIRT CATCHES ON DOOR THRESHOLD / [01] REPOSITION 'Z' FOLD IN THE SLIDE SKIRT OF R2 SLIDE IN REF. 25-66-01-400-804 STEP 6.D.(1)(E);[02] VERIFIED STEP 1.
